Hey all.. first post for me. ))
Im just about to start alpha20 trenazone stack. Just a bit worried about toxicity. I have been researching for a few weeks already but there seems to be no clear answer as to where m1a sits on the toxicity scale in comparison to other substances.
Can anyone enlighten me??
I have tudca and nac on hand but to my knowledge there is no hard evidence that tudca actually does avoid / eliminate toxicity.
Unless u know something I dont..
It keeps your liver going which keeps your liver values like ast and alt in check. The steroids are still toxic if that is what you mean.
also does this mean that if you take tudca for an entire cycle of 3 weeks of M1A or any other harsh compound for that matter, and go for bloods your bloods will come back clean as if you were never on? if so thats amazing, but I hardly believe thats possible.
It is just unclear to me as to what extent tudca is efficient..
Alpha is supposed to be toxic as hell buttttt I didnt find that, I ran tudca Hawthorne berry Nd coq10 and all I really got was a little bp at the start and I stacked with oral tren, now I bridged to sd tren straight after and **** I can feel the sides already and haven't changed a thing since alpha! Have dull headache anger oily skin buttt strength has gone ballistic! Ill adjust my supports today's and see how we go lol
There are a few testimonies here: forum.bodybuilding.com/showthread.php?t=145247331&pag e=1]Liv52]Liv52[/url] VS Liver Assist XT VS TUDCA - Bodybuilding.com Forums[/url] VS Liver Assist XT VS TUDCA - Bodybuilding.com Forums[/url]
But not enough research to back those claims up.
I came off an ultradrol 12mg cycle a few months ago.. I was convinced it caused me liver issues( I was having what seemed like some sort of indigestion which seemed to not end, so i came off for a week and it subsided.. came on for another week and it deteriorated drastically I have chronic reflux so i guess its possible?... Turns out the ultradrol irritated my stomach and cause some sort of gastritis however i was not convinced, I was sure it was my liver untill i saw bloods). I was so worried it was driving me nuts.. I felt that same feeling on a SD cycle I did back when I didnt know what I was doing. Got tudca half way through the UD cycle and started using it at 500mg daily, went for bloods 3 weeks into pct and came out clean as a whistle. I have no clue weather it was the Tudca that cleared me or just the fact I came off week 3 and then on again..
It just seems too unclear.
Its truly a disappointment that nobody has shed some light on this topic as of yet. It can open a huge door for using all those 'could be awesome' substances that we dont take / fear simply because of toxicity. If tudca truly does however do what people claim it does fully, we can indulge in massive methylated PH orgies while sippin on some Tequila between sets.. lol
It doesnt protect the liver, if keeps it functioning do its job, producing bile, the prob is when your liver is stressed it can cause a host of other probs like a weakened immune system. Maybe you had a virus or infection in your gut? I actually have had the same problem you, it could also have been caused by a lack of bile which meant you were having issues breaking down and digesting fats which caused the discomfort.
You know what if it does scare someone from using aas, good. Half the people using these designer steroids shouldn't even be taking them cause they don't know what they are doing or aren't dedicated enough and lose their gains in a hurry and then jump back on again too soon, all the while hurting themselves by messing up their hpta, bp, liver, etc.